EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 2, No. 1, pp. 49-78 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



An Initial Boundary Value Problem for
Maxwell's Equations
in a Parabolic Limit Case

R. Picard

Rainer Picard
Institut für Analysis
FR Mathematik
Technische Universität Dresden

Abstract: This paper is an extension of joint work with A. Milani [5]. The so-called magnetohydrodynamic limit case of Maxwell's equations with a monotone and Lipschitz continuous material relation is considered in a bounded domain of arbitrary topological genus. The solution theory is presented in a space-time Hilbert space setting. Existence, uniqueness and continuous dependence results are obtained.

Keywords: Maxwell equations, magnetohydrodynamic limit, monotone media,initial boundary value problems

Classification (MSC2000): 35Q60, 35K22, 78A99, 76W05

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition